# SDR ASAA2023080244370

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,519 hours, 739 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY PRESSURIZATION CONTROLLER FAILED(USED ALTN TO PHX). GROUNDED - YES. RESET 1 CPC CB REF 20-60-01, PERFORMEDBITE OF #1 & 2 CPC, NO FAULTS,SYS OKAY REF AMM 21-31-00-740-801OKAY FOR SVC, NO HISTORY 90 DAYS.
